# SDR C2XA03TY087

- Difficulty date: July 4, 2003
- Submitted: July 6, 2003
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 11,582 hours, 8,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14523131011
- Part serial: NA
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULE 3-C INSPECTION, THE PAX DOOR CENTER SILL WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE PAX DOOR CENTER SILL IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
